International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 24, Pages 1267-1278

Behaviour of passage time for a queueing network model with feedback: a simulation study

Bidyut K. Medya

Department of Mathematics, Jadavpur University, Calcutta 700032, India

Received 21 June 2002

Copyright © 2004 Bidyut K. Medya. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The study of the queueing system presented in this note was motivated by its possible application to a multiprogramming computer system. The paper considers a closed network with two service centres with feedback. The steady-state behaviour of the passage time, the random times for a job to traverse a portion of the network, is examined through simulation. The model can be applied to a twin-processor multiprogramming computer system.